# SDR AU510001701

- Difficulty date: October 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: MS3450KT3685
- Condition: Damaged
- Location: Fire Detection
- Part time: 7,961 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE SUFFERED FROM FALSE FIRE WARNING INDICATIONS.  INVESTIGATION FOUND LOW INSULATING RESISTANCE IN FIREWALL CONNECTOR J102.  CONNECTOR WAS SECTIONIZED AND EVIDENCE OF INTERNAL CRACKING AND TRACKING WAS FOUND.
